# SDR HNAA2013070100380

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 61,989 hours, 68,968 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: M15853505
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWING IN FLIGHT 6 MESSAGE.  R & R WEATHER RADAR IAW -8 MM 34-41-04 AND SB 34-18.  OPS CHECKED GOOD. OK FOR SERVICE.
